Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 426302, 11 pages
http://dx.doi.org/10.1155/2012/426302
Research Article

The Filling Discs Dealing with Multiple Values of an Algebroid Function in the Unit Disc

1Beijing Key Laboratory of Information Service Engineering, Department of General Education, Beijing Union University, No. 97 Bei Si Huan Dong Road, Chaoyang District, Beijing 100101, China
2Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China

Received 7 August 2011; Accepted 18 December 2011

Academic Editor: Gabriel Turinici

Copyright © 2012 Zu-Xing Xuan and Nan Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, UK, 1964.
  2. H. Selbreg, Algebroide Funktionen und Umkehrfunktionen Abelscher Integrale, vol. 8 of Avhandlinger—Norske Videnskaps-Akademi i Oslo, 1934.
  3. E. Ullrich, “Über den einfluss der verzweigtheit einer algebroide auf ihre wertverteilung,” Journal fur die Reine und Angewandte Mathematik, vol. 169, pp. 198–220, 1931. View at Google Scholar
  4. G. Valiron, “Sur la dérivée des fonctions algébroïdes,” Bulletin de la Société Mathématique de France, vol. 59, pp. 17–39, 1931. View at Google Scholar · View at Zentralblatt MATH
  5. D. C. Sun, “The filling circles of an algebroid function,” Chinese Annals of Mathematics A, vol. 16, no. 2, pp. 238–243, 1995. View at Google Scholar
  6. Z. S. Gao, “A fundamental inequality for quasialgebroid functions and its application,” Acta Mathematica Sinica, vol. 40, no. 6, pp. 823–830, 1997. View at Google Scholar
  7. Z. S. Gao, “On the multiple values of algebroid functions,” Kodai Mathematical Journal, vol. 23, no. 2, pp. 151–163, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Z. S. Gao, “On the value distribution of an algebroid function of infinite order,” Complex Variables. Theory and Application, vol. 47, no. 3, pp. 203–213, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Y. Y. Huo and Y. Y. Kong, “On filling discs in the strong Borel direction of algebroid function with finite order,” Bulletin of the Korean Mathematical Society, vol. 47, no. 6, pp. 1213–1224, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Z. X. Xuan, “The filling disks of an algebroid function in the unit disk,” Bulletin of the Australian Mathematical Society, vol. 81, no. 3, pp. 455–464, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Y. Y. Kong, “On filling discs in Borel radius of meromorphic mapping with finite order in the unit circle,” Journal of Mathematical Analysis and Applications, vol. 344, no. 2, pp. 1158–1164, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. N. Wu and Z. X. Xuan, “Common Borel radii of an Algebroid function and its derivative,” Results in Mathematics. In press. View at Publisher · View at Google Scholar
  13. N. Wu and Z. X. Xuan, “On T points of Algebroid functions,” Mathematica Slovaca, vol. 62, no. 1, pp. 39–48, 2012. View at Publisher · View at Google Scholar
  14. Y. Y. Kong, “A new singular radius of algebroidal functions in the unit disc,” Acta Mathematica Sinica, vol. 54, no. 2, pp. 257–264, 2011. View at Google Scholar
  15. Z. S. Gao and F. Z. Wang, “Theorems on covering surfaces and multiple values of algebroid functions,” Acta Mathematica Sinica, vol. 44, no. 5, pp. 805–814, 2001. View at Google Scholar · View at Zentralblatt MATH
  16. Z. X. Xuan and Z. S. Gao, “The Borel direction of the largest type of algebroid functions dealing with multiple values,” Kodai Mathematical Journal, vol. 30, no. 1, pp. 97–110, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH